Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96944
Title: BMAP/G/1 queue under D-policy : queue length analysis
Authors: Lee, Ho Woo
Baek, Jung Woo
Issue Date: 2005
Source: Lee, H. W., & Baek, J. W. (2005). BMAP/G/1 queue under D-policy: queue length analysis. Stochastic Models, 21(2-3), 485-505.
Series/Report no.: Stochastic models
Abstract: We study the queue length distribution of a queueing system with BMAP arrivals under D-policy. The idle server begins to serve the customers only when the sum of the service times of all waiting customers exceeds some fixed threshold D. We derive the vector generating functions of the queue lengths both at a departure and at an arbitrary point of time. Mean queue lengths are derived and a numerical example is presented.
URI: https://hdl.handle.net/10356/96944
http://hdl.handle.net/10220/10381
ISSN: 1532-6349
DOI: 10.1081/STM-200056023
Rights: © 2005 Taylor & Francis, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Stochastic Models, Taylor & Francis, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at DOI: [http://dx.doi.org/10.1081/STM-200056023].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:MAE Journal Articles

Files in This Item:
File Description SizeFormat 
BMAPG1 queue under Dpolicy queue length analysis.pdf229.27 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations

13
Updated on Sep 1, 2020

PublonsTM
Citations

15
Updated on Nov 21, 2020

Page view(s) 50

307
Updated on Nov 28, 2020

Download(s)

261
Updated on Nov 28, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.